MAUDE Adverse Event Report: STRAUB MEDICAL AG ROTAREX; THROMBECTOMY & ATHERECTOMY

STRAUB MEDICAL AG ROTAREX; THROMBECTOMY & ATHERECTOMY
Catalog Number 80207
Medical Device Problem Codes Break (1069); Stretched (1601); Detachment of Device or Device Component (2907); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a thrombectomy and atherectomy procedure, the catheter was allegedly stretched.It was reported that the catheter had allegedly detached.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical sample was returned for evaluation and a catheter was physically investigated.During physical investigation, the tube had a strong kink at 20 cm from the tip of the catheter.The helix was found broken at the same position at 20 cm from the tip of the catheter.No further damages were found.Therefore, the investigation is confirmed that the helix was broken.A clear root cause could not be established.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a thrombectomy and atherectomy procedure, the catheter was allegedly stretched.It was further reported that the catheter was allegedly broken and detached.The procedure was completed using another device.There was no reported patient injury.

Brand Name
ROTAREX
Common Device Name
THROMBECTOMY & ATHERECTOMY
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ  SG 7323
Manufacturer (Section G)
STRAUB MEDICAL AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ   SG 7323
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21213665
Report Number3008439199-2025-00001
Device Sequence Number11607559
Product Code MCW
UDI-Device Identifier07640142810384
UDI-Public(01)07640142810384(10)241232
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number80207
Device Lot Number241232
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown